# SDR DALA12016080936

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSTALLATION OF VERTICAL STAB TIP FAIRING, FOUND A CRACK ON RT SIDE, EMINATING FROM A RADIUS OF UPPER SKIN.  REMOVED FITTING ON RT STAB FAIRING BY ACCESS TO CRACK.  NDT VERIFIED END OF CRACK, CHECK STOP DRILL, AND OPEN HOLES. FABRICATED, PRIMERED, TREATED, AND INSTALLED REPAIR DOUBLER AND SHIMS.  ACCOMPLISHED WITH ER/A 509299-14, REV.
